Jump to content
CrazyBoards.org

Iceberg

Member
  • Posts

    4,125
  • Joined

  • Last visited

3 Followers

Profile Information

  • Gender
    male

Recent Profile Visitors

3,651 profile views
  1. Just be careful to avoid the pitfall of dropping to many things at once and then not knowing what the issue is if you start to feel bad. I am at 150- been up to about 400, which is a period of time that i literally can’t remember. It’s like two or three months of my life is literally gone because the sedation was so bad. But part of that was I had just started with that pdoc and we weren’t quite on the same wavelength yet and he was trying to respect my wish of not being hospitalized. Does the lamotrigine cause you side effects? I don’t even notice it’s there so we just leave it
  2. Managing weight has been rough, but easier than zyprexa so ive been able to at least control the damage and even have lost some weight. I am still hungry most of the day, but i think the adderall helps with that, which wasnt the intention. The adderall ended up really helping me, but at first I started it to manage sedation which was ridiculous at higher dose. As in trouble going up the steps without falling over. that is much more manageable at my current dose. For awhile I tried some meds for nighttime drooling, which was so bad my family was concerned that i was choking. Cogentin was marginally effective and scopolamine didnt really do anything. High dose Benadryl actually worked better than both. The drooling is still uncomfortable some nights, but it has lessened over time. I have pretty nasty IBS-D brought on by lithium, so i was actually taking immodium and then lomotil on a regular basis (everyday actually) but i wouldnt go by that
  3. I think it’s not uncommon. Most pdocs ive dealt with are super vigilant about that happening? Do u have any alternative treatment options ?
  4. from personal and close relationship experience, psych hospitals get very uncomfortable with complex or unusual med cocktails. I think that this partially makes sense, since IP is really the only safe place to hit the reset button on meds. However, i dont get how they expect to take you off things and then be kick you out the door. Its just unreasonable. And they hate benzos too, or sometimes even all PRNs. Again, if you are followed in a controlled setting for weeks it may be feasible to try and stabilize in a way that cuts down on PRN use. But to just stop it cold and then be expected to go home and be fine... i get it
  5. I’ve never heard of it specifically with Vraylar, but I guess in theory it could. I guess becuase Vraylar is a partial agonist increasing the dose might lead to more dopamine blockade which might lead to more “traditional” antipsychotic effect.. but then that could also induce more akathisia (theoretically.) Abilify definitely but I’ve also heard of it (and experienced it) with latuda. Originally at 40/60 it made my moods worse from activation. Retrial and at 120 a couple years later it was actually mildly sedating. Is it possible she thinks the issues are from illness and not side effects? on a personal level- I didn’t have any of those on 6 mg Vraylar, but I think that the clozaril I was on was countering it
  6. I think that might be an unanswerable question, especially for an outsider. I would say that I wouldn’t drive yourself crazy with it because the treatment steps are pretty similar
  7. My brain is tired so im deferring to @browri for the science. I would say its probably just like other side effects, some may get it but many may never have the problem. i dont think i do but i may be wrong. my point is i think its like lots of other meds, too hard to pinpoint the exact mechanism... easier just to try it haha
  8. Ive seen a lot of negative feedback on here, but i personally thought it was helpful when i needed an add on to my clozaril (meaning it had to be something non sedating). I ditched it when my symptoms improved, but that was just because pdoc thought i didnt need it anymore, not because i didnt like it. there is some pretty decent evidence that it is good with bp depression (usually i link studies but im really busy right now). whats your abilify dose? they can both be stimulating which isnt always a great feeling
  9. Haha no problem, always welcome your comments. you’ve bailed me out with the pharmacology before
  10. It isn’t more stimulation, it works differently in the way it effects neurotransmitters. Stimulants have more action in the reward center of the brain. Boosting dopamine in this area of the is what causes the enhanced motivation and euphoric feeling- but anything that boosts the reward system carries a chance of addiction or misuse. I believe that stims also have more action on dopamine than wellbutrin does, and act more as agonists of the adrenergic receptors (to oversimplify they stimulate fight or flight type of responses.) wellburin is mostly a reuptake inhibitor of norepinephrine and dopamine, but like I said i believe it acts more on norepinephrine. This creates an antidepressant effect, but it doesn’t trigger the reward center like stims, which is why it isn’t controlled. To note. I’m talking more about amphetamines than methylphenadates specifically. anxiety and stimulation aren’t directly related for a number of different reasons, so the Wellbutrin doesn’t have to be more “stimulating” to elicit more anxiety
  11. Chlorpromazine is so fucking annoying. It has all these shit side effects, and yet you have to keep it in the old med box cuz sometimes it just works better than anything. It doesn’t really make sense, but it’s true. Only med that lets me sleep on the majority of manic nights. have you tried olanzapine?
  12. hey @Selkie Ive never taken vyvanse but ive been on pretty decent levels of amphetamines for over 6 years now and I can honestly say there has definitely been a significant reduction in my baseline anxiety (overall), while I couldn't even make it on wellbutrin for 2 weeks without basically shooting through the roof. I don't mean to sound like your parent, but if you have lots of med anxiety staying off "un-verified" sites might be a good goal because it will offer you nothing but worry. 5 mg is such a small dose I can't imagine it not being a safe attempt if your pdoc thought it was ok. Also, remember that if there is an issue for any reason its only one dose and you can just stop taking it. For what its worth, I know I am only one person but i have never heard of (*legal and pdoc approved) small doses causing disproportionate side effects
×
×
  • Create New...